# SDR SWAA2020032533322

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 29,877 hours, 18,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100115
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE #1244744; DENT ON LEFT STABILIZER REPORTED BY RAMP / REF CLOSING DMA #0084091 R/R L/H STABILIZER L/E REF AMM 27-41-21. CLR #34055 LH PN OFF:186A1001-15 SN OFF:WN960 PN ON:186A1001-7 SN ON:WN0103
